MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-SOLIS VIP AMBULATORY INFUSION PUMP; PUMP, INFUSION

ICU MEDICAL, INC. CADD-SOLIS VIP AMBULATORY INFUSION PUMP; PUMP, INFUSION
Model Number 2120
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during testing the pump had a detached dso seal.There were no patient involvement and no harm.
 
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
One device was returned for analysis.Visual inspection found a lifted (dso) downstream occlusion seal.Functional and visual tests were performed, and the reported issue was duplicated.The cause of the reported issue was a damaged (dso) downstream occlusion seal.The downstream occlusion seal was replaced.The software was updated as a precaution.The service history review identified no indication that the complaint was related to any service performed on the device during the review period.

Brand Name
CADD-SOLIS VIP AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key24705853
Report Number3012307300-2026-02992
Device Sequence Number21343633
Product Code FRN
UDI-Device Identifier10610586029554
UDI-Public(01)10610586029554(11)160518
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2120
Device Catalogue Number21-2120-0102-51
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown